# SDR 04FDEA02875

- Difficulty date: October 5, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 36,289 hours, 17,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOD TYPE H MOD NR C-CHECK REV NO, PS ACCOMPLISH MAINTENANCE C-CHECK NR 004.  DURING C-CHECK WHILE ACCOMPLISHING EO 6-5710-7-3322 FOUND CRACK AT FWD FITTING FRAME 47, HOLE NR 41.  ITEM WAS REPAIRED ON N00606 PER FEDEX EA 6-5710-77088.
